Doctor insights on:
Lisinopril And Hair Loss In Women
I take lisinopril, ashwagandha, fish oil, and a multi vitamin daily and am experiencing hair loss. Could it be from this vitamin combination?
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
Low iron,thyroid: Many things can lead to hair loss including heredity, iron deficiency, an under active thyroid or hormone abnormalities associated with polycywtic ovaries. Temporary cause of hair loss include high fever, anesthesia, medications, rapid weight loss, and hair loss after delivering a baby. A proper diagnosis needs an exam and blood tests. ...Read moreSee 1 more doctor answer
May be: Why are you taking it. It is not an effective medication for any illness. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
37yo isn't "old age": Sorry but I have to chuckle to myself. 37yo is not "old age". Alopecia refers to hair loss but doesn't specify cause. Emotional and/or physical stress can cause temporary hair loss. So can heredity. Traction, too, from excessive pulling & tying off (it's a cultural thing). Ask your doc to review your medications. And your scalp looking for infection. Then draw blood for thyroid & dihydrotestostero. ...Read moreSee 1 more doctor answer
I read that propecia (finasteride) is prescribed, off label, for hair loss in women.Is it growing hair for them?
What causes hair loss in women? If hair loss is so much less common in women then why does it happen at all to begin with?
COUNT YOUR GENES: Genetic make up is the main cause. ...Read more
- Talk to a doctor live online for free
- Hair loss and lisinopril
- Lisinopril side effects hair loss
- Diet for womens hair loss
- Ask a doctor a question free online
- Women hair loss reasons
- Treating hair loss in women
- Hair loss doctor for women
- Causes of hair loss for women
- Talk to a dermatologist online